# SDR CA060219002

- Difficulty date: September 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 39,181 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Part number: 38962E
- Part serial: RF3946
- Condition: Malfunctioned
- Location: De Ice System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FORWARD DE-ICE VALVE P/N 28E96-2D WAS FOUND DAMAGED DURING 3 MONTH LUMP INSPECTION WHILE PERFORMING ZONAL TASK CARD 422 (PANEL 422DT) THERE DC FEED CABLES WERE POSITIONED WRONG AND HAD CHAFED THROUGH RUBBER COATING OF TERMINAL AND HAD SHORTED AGAINST FORWARD DE-ICE VALVE, THERE WAS SUBSTANTIAL DAMAGE TO THE VALVE, RESULTING IN AN UNRESTRICTED BLEED AIR LEAK FROM THE BOTTOM OF THE VALVE.  VALVE WAS REMOVED, THE CABLES WERE INSPECTED WITH NO DAMAGE NOTED THEN REPOSITIONED AND THE TERMINAL COVERS WERE REPLACED.  THE SURROUNDING AREA WAS ALSO INSPECTED WITH NO DAMAGED NOTED.  THE VALVE WAS REPLACED, LEAK AND FUNCTION CHECKED SERVICEABLE, PANEL 422DT WAS RESEALED WITH PRC 1422 B1/2.
